Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 212, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 15, 2007, 5:14 PM MDT for Custer County, Fremont County, Colorado. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 15, 2007, 5:14 PM MDT (23:14 UTC)
- Expired
- Aug 15, 2007, 7:15 PM MDT
- In force
- 2 hr
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
Counties Custer County, CO, Fremont County, CO
The radar
The Pueblo radar (KPUX), 90 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 15, 5:23 PM MDT | HAIL 0.88 | 9 N Rosita, CO | |
| Aug 15, 5:38 PM MDT | HAIL 1 | 10 Sw Rockvale, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.2 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -211 J/kg
- Mixed-layer LCL
- 1798 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 152314
SVRPUB
COC027-043-160115-
/O.NEW.KPUB.SV.W.0212.070815T2314Z-070816T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
514 PM MDT WED AUG 15 2007
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FREMONT COUNTY IN CENTRAL COLORADO...
NORTHEASTERN CUSTER COUNTY IN SOUTHEAST COLORADO...
* UNTIL 715 PM MDT...
* AT 513 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 11 MILES SOUTHWEST OF
WILLIAMSBURG...OR 39 MILES WEST OF PUEBLO...AND WAS MOVING TOWARD
THE NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
ROYAL GORGE.
CANON CITY.
ROCKVALE.
FLORENCE.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3854 10544 3804 10545 3814 10508 3828 10505
3828 10497 3863 10498
$$7 follow-up statements
000
WWUS55 KPUB 152324
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
524 PM MDT WED AUG 15 2007
COC027-043-160115-
/O.CON.KPUB.SV.W.0212.000000T0000Z-070816T0115Z/
CUSTER CO-FREMONT CO-
524 PM MDT WED AUG 15 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR EASTERN FREMONT AND NORTHEASTERN CUSTER COUNTIES...
AT 521 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR
COAL CREEK...OR 28 MILES WEST OF PUEBLO...AND WAS MOVING TOWARD THE
NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
FLORENCE.
PENROSE.
CANON CITY.
LAT...LON 3854 10544 3804 10545 3814 10508 3828 10505
3828 10497 3863 10498
$$000
WWUS55 KPUB 152330
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
529 PM MDT WED AUG 15 2007
COC027-043-160115-
/O.CON.KPUB.SV.W.0212.000000T0000Z-070816T0115Z/
CUSTER CO-FREMONT CO-
529 PM MDT WED AUG 15 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR EASTERN FREMONT AND NORTHEASTERN CUSTER COUNTIES...
AT 523 PM...NICKEL SIZE HAIL WAS REPORTED 9 MILES NORTH OF ROSITA.
THE STORM PRODUCING THIS HAIL WAS MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
LINCOLN PARK.
CANON CITY.
FLORENCE.
PENROSE.
LAT...LON 3854 10544 3804 10545 3814 10508 3828 10505
3828 10497 3863 10498
$$000
WWUS55 KPUB 152340
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
539 PM MDT WED AUG 15 2007
COC027-043-160115-
/O.CON.KPUB.SV.W.0212.000000T0000Z-070816T0115Z/
CUSTER CO-FREMONT CO-
539 PM MDT WED AUG 15 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR EASTERN FREMONT AND NORTHEASTERN CUSTER COUNTIES...
AT 534 PM MDT...A SEVERE THUNDERSTORM WAS CAPABLE OF PRODUCING
NICKEL SIZE HAIL. THIS STORM WAS CENTERED 10 MILES NORTH OF
ROSITA...OR 36 MILES WEST OF PUEBLO...AND WAS MOVING TOWARD THE
NORTHEAST AT 15 MPH.
THIS STORM HAS A HISTORY OF PRODUCING NICKEL SIZE HAIL.
LOCATIONS IMPACTED INCLUDE...
ROYAL GORGE.
WETMORE.
CANON CITY.
LINCOLN PARK.
WILLIAMSBURG.
ROCKVALE.
COAL CREEK.
FLORENCE.
PENROSE.
LAT...LON 3854 10544 3804 10545 3814 10508 3828 10505
3828 10497 3863 10498
$$000
WWUS55 KPUB 152343
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
543 PM MDT WED AUG 15 2007
COC027-043-160115-
/O.CON.KPUB.SV.W.0212.000000T0000Z-070816T0115Z/
CUSTER CO-FREMONT CO-
543 PM MDT WED AUG 15 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR EASTERN FREMONT AND NORTHEASTERN CUSTER COUNTIES...
AT 538 PM MDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
QUARTER SIZE HAIL. THIS STORM WAS CENTERED 10 MILES SOUTHWEST OF
ROCKVALE...OR 35 MILES WEST OF PUEBLO...AND WAS MOVING TOWARD THE
EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
CANON CITY.
LINCOLN PARK.
WILLIAMSBURG.
ROCKVALE.
COAL CREEK.
WETMORE.
FLORENCE.
PENROSE.
LAT...LON 3854 10544 3804 10545 3814 10508 3828 10505
3828 10497 3863 10498
$$000
WWUS55 KPUB 152359
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
559 PM MDT WED AUG 15 2007
COC027-043-160115-
/O.CON.KPUB.SV.W.0212.000000T0000Z-070816T0115Z/
CUSTER CO-FREMONT CO-
559 PM MDT WED AUG 15 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR EASTERN FREMONT AND NORTHEASTERN CUSTER COUNTIES...
AT 555 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL. THIS STORM WAS CENTERED 7 MILES SOUTHWEST OF COAL CREEK...OR
32 MILES WEST OF PUEBLO...AND WAS MOVING TOWARD THE EAST AT 15 MPH.
THIS CLUSTER OF STORMS HAS A HISTORY OF PRODUCING NICKEL TO QUARTER
SIZE HAIL.
LOCATIONS IMPACTED INCLUDE...
CANON CITY.
LINCOLN PARK.
WILLIAMSBURG.
ROCKVALE.
COAL CREEK.
WETMORE.
FLORENCE.
PENROSE.
LAT...LON 3858 10521 3815 10546 3815 10505 3826 10504
3827 10494 3864 10494
$$000
WWUS55 KPUB 160029
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
629 PM MDT WED AUG 15 2007
COC027-043-160115-
/O.CON.KPUB.SV.W.0212.000000T0000Z-070816T0115Z/
CUSTER CO-FREMONT CO-
629 PM MDT WED AUG 15 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHEASTERN FREMONT AND NORTHEASTERN CUSTER COUNTIES...
AT 624 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING NICKEL SIZE HAIL. THIS STORM WAS CENTERED 8
MILES WEST OF WETMORE...OR 33 MILES WEST OF PUEBLO...AND WAS MOVING
TOWARD THE EAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
WILLIAMSBURG.
ROCKVALE.
COAL CREEK.
FLORENCE.
WETMORE.
FREQUENT OR CONTINUOUS LIGHTNING WILL ALSO OCCUR. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF
CAUGHT OUTDOORS...STAY AWAY FROM WATER...METAL OBJECTS...AND ISOLATED
TALL OBJECTS SUCH AS TREES. IF INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF
POSSIBLE...UNPLUG ANY UNNECESSARY APPLIANCES BEFORE THE THUNDERSTORM
HITS.
LAT...LON 3838 10523 3806 10545 3806 10505 3825 10505
3827 10494 3841 10494
$$000
WWUS55 KPUB 160127
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
723 PM MDT WED AUG 15 2007
COC027-043-160133-
/O.EXP.KPUB.SV.W.0212.000000T0000Z-070816T0115Z/
CUSTER CO-FREMONT CO-
723 PM MDT WED AUG 15 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FREMONT AND
NORTHEASTERN CUSTER COUNTIES EXPIRES AT 715 PM MDT...
WHILE THE STORM OVER THIS AREA IS NO LONGER SEVERE...IT IS STILL
PRODUCING DANGEROUS LIGHTNING AND HEAVY RAINFALL. TAKE COVER
INDOORS OR INSIDE YOUR VEHICLE UNTIL THIS STORM COMPLETELY
CLEARS THE AREA LATER THIS EVENING.
LAT...LON 3838 10523 3806 10545 3806 10505 3825 10505
3827 10494 3841 10494
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:04 PM MDT, 2 hours 10 minutes earlier.
Area forecast discussion, Aug 15, 3:04 PM MDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 304 PM MDT WED AUG 15 2007 .SHORT TERM... (TONIGHT AND THURSDAY) SURFACE COLD FRONT LIES JUST SOUTH OF THE ARKANSAS RIVER AT 20Z...WITH TSRA FIRING ALONG THE SOUTH EDGE OF THE DEEPER MID-LEVEL MOISTURE ARCING FROM THE NRN SAN JUAN MOUNTAINS THROUGH THE ARKANSAS VALLEY THEN ALONG THE PALMER DIVIDE. LAPS DATA SUGGESTS PLENTY OF CAPE OVER THE EASTERN MOUNTAINS AND ALONG THE I-25 CORRIDOR...WITH WIDESPREAD VALUES FROM 1500-2500 J/KG NOTED FROM COLORADO SPRINGS SOUTH TO ABOUT WALSENBURG. CONVECTIVE TRENDS FROM THE VARIOUS SHORT RANGE MODELS LOOKS REASONABLE...WITH FOCUS FOR TSRA DROPPING SOUTH ALONG THE EASTERN MOUNTAINS THIS EVENING AS FRONT STALLS ALONG THE NM BORDER. 0-6 KM SHEAR REMAINS BELOW 30 KNOTS...THOUGH WITH RATHER HIGH CAPES...ISOLATED SEVERE STORMS NOT OUT OF THE QUESTION. LOCALLY HEAVY RAINFALL PROBABLY THE BIGGEST THREAT WITH STORMS THIS EVENING...ESPECIALLY FROM 22Z-02Z OVER EL PASO/TELLER COUNTIES...THEN SOUTH ACROSS FREMONT COUNTY AND THE SOUTHERN SANGRES AFTER 00Z. FORECAST SOUNDINGS SUGGEST INSTABILITY LINGERS PAST 06Z MANY LOCATIONS...SO WILL CONTINUE WITH AT LEAST SOME ISOLATED POPS AFTER MIDNIGHT. EXPECT ANOTHER ROUND OF TSRA AREAWIDE ON THURSDAY...WITH NAM SUGGESTING A RATHER EARLY START TO STORMS AROUND 18Z. AGAIN...SHEAR IS VERY WEAK...BUT WITH POCKETS OF CAPE OVER 1500 J/KG...ISOLATED SEVERE STORMS AND LOCALLY HEAVY RAIN WILL BE POSSIBLE. .LONG TERM... (THURSDAY NIGHT THROUGH WEDNESDAY) THURSDAY NIGHT...LATEST RUN OF THE GFS IS NOW A LITTLE CLOSER TO EARLIER AND CURRENT NAM SOLUTION. WITH THE UPPER RIDGE AXIS JUST EAST OF THE STATE...THE FRONT BOUNDARY IS EXPECTED TO LAY IN THE VICINITY OF THE CO/NM STATE LINE AND PROVIDE THE FOCAL POINT FOR CONTINUED CONVECTION THROUGH THE EVENING...THOUGH ALL AREAS ARE EXPECTED TO SEE PCPN THROUGH THE NIGHT. THE HEAVIEST RAINFALL WILL MOST LIKELY TARGET THE SOUTHERN FOOTHILLS AND EASTERN SLOPES OF THE WETS AND S SANGRES...SO ADJUSTED WX GRIDS TO TRY TO CONVEY THIS TARGETED AREA FOR HEAVY RAIN IN THE ZONES. CURRENT GFS PAINTS MORE WIDEPSREAD LIGHT PCPN FOR THE PLAINS...SO INCREASED POPS THERE. FRIDAY AND SATURDAY...RIDGE CONTINUES ACROSS THE REGION WITH A GRADUAL WARM UP IN MAX TEMPS EACH DAY. GFS AND NAM MODELS ARE HANDLING REMNANT MOISTURE FROM GULF TROPICAL STORM DIFFERENTLY HOWEVER...AND THIS CREATES A HUGE RANGE IN FORECAST SOLUTIONS. GFS KEEPS TEMPS WARM WITH JUST DIURNAL ISOLATED CONVECTION FOR FRI...AND KEEPS THE TS MOISTURE WELL TO THE SE OVER TX AND SE OK. NAM INDICATES MORE OF AN EASTERLY UPSLOPE COMPONENT AT THE SFC...SO COOLER AND MORE SCATTERED CONVECTION WITH THE TS MOISTURE EDGING UP INTO THE TX AND OK PANHANDLES AND EVEN MOVING INTO NE NM. DECIDED TO FOLLOW THE LEAD OF PREVIOUS SHIFT AND LEANED TOWARDS MORE COOLER NAM GUIDANCE...AND KEPT SCATTERED POPS IN PLACE FOR MUCH OF THE CWA. DUE TO LIGHT WINDS ALOFT...HEAVY RAIN WILL ONCE AGAIN BE THE PRIMARY CONCERN. AS FOR SATURDAY...UPPER PATTERN IS VERY SIMILAR WITH LESS OF THE LLVL TS INFLUENCE EXPECTED. SLIGHTLY WARMER WITH CONVECTION A BIT MORE ISOLATED IN NATURE. SUNDAY THROUGH WEDNESDAY...LONG RANGE MODELS PERSIST WITH FLATTENING THE UPPER RIDGE AND PRODUCING A SOMEWHAT ZONAL FLOW FOR THE REGION. THIS SUPPORTS THE ABOVE NORMAL TEMPS AND ISOLATED CONVECTION AS PER LATEST GUIDANCE. HOWEVER...ECMWF IS INDICATING A SIG TROUGH MOVING ACROSS THE NORTHERN ROCKIES MON NIGHT AND SEEMS THAT GFS SHOWS THIS FEATURE AS WELL EVERY OTHER MODEL RUN. IF THIS DOES OCCUR...THEN A COOL SURGE WILL PUSH DOWN THE E PLAINS ON TUE BRINGING AN INCREASE IN POPS. MOORE && .AVIATION... JUST AMENDED KCOS TAF TO BRING IN TEMPO TSRA A LITTLE EARLIER THAN PREVIOUS FORECAST...AND MAY NEED TO ADD A TEMPO GROUP TO KPUB AS WELL FOR LATER THIS EVENING. BRIEF MVFR VISIBILITY WITH RAIN AND GUSTS TO 40 MPH ARE LIKELY WITH STORMS. COULD SEE LOCAL IFR CONDITIONS NEAR THE MOUNTAINS AFTER 23Z AS LOWER LEVELS SATURATE AND CLOUD BASES DROP. STORMS MAY PERSIST FOR A FEW HOURS AFTER SUNSET...AS ATMOSPHERE REMAINS UNSTABLE UNTIL AFTER 06Z. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 10/27
Hazardous weather outlook, Aug 15, 6:26 AM MDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 626 AM MDT WED AUG 15 2007 COZ058>089-093>099-161300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 626 AM MDT WED AUG 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS MOST OF THE AREA TODAY AND TONIGHT. THIS AFTERNOON MOST OF THE STORMS WILL BE SEEN FROM THE INTERSTATE 25 CORRIDOR AND WESTWARD...WITH STORMS THEN ALSO DEVELOPING OVER THE SOUTHEAST PLAINS IN THE EVENING HOURS. THE MAIN THREATS FROM THUNDERSTORMS TODAY WILL BE CLOUD TO GROUND LIGHTNING...WIND GUSTS AROUND 45 MPH AND HAIL UP TO ONE-HALF INCH IN DIAMETER. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE...ESPECIALLY OVER THE WET AND SANGRE DE CRISTO MOUNTAINS THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY...WITH THUNDERSTORMS MOST NUMEROUS IN AND NEAR THE MOUNTAINS. THE MAIN THREAT WITH THUNDERSTORMS WILL BE LOCALLY HEAVY RAIN...WIND GUSTS UP TO 55 MPH...AND DANGEROUS CLOUD TO GROUND LIGHTNING. ONE OR TWO STORMS COULD BRIEFLY BECOME STRONG PRODUCING HAIL TO NEAR DIME SIZE...AND VERY HEAVY RAINFALL RATES OF UP TO 2 INCHES PER HOUR. LOCALIZED FLASH FLOODING WILL BE POSSIBLE ALONG THE EASTERN SLOPES OF THE SOUTHEAST MOUNTAINS ON THURSDAY. ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE FOR FRIDAY THROUGH SUNDAY. THE MAIN THREAT WITH THUNDERSTORMS WILL BE LOCALLY HEAVY RAINFALL...WIND GUSTS UP TO 50 MPH...AND DANGEROUS CLOUD TO GROUND LIGHTNING. THUNDERSTORMS WILL BE MORE ISOLATED IN COVERAGE FOR MONDAY AND TUESDAY AS DRIER AIR MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Aug 15, 4:17 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
417 PM MDT WED AUG 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL RAMAH 39.12N 104.17W
08/15/2007 M0.88 INCH EL PASO CO TRAINED SPOTTER
&&
MNLocal storm report, Aug 15, 4:52 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
452 PM MDT WED AUG 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 2 NNE LEADVILLE 39.27N 106.28W
08/15/2007 M0.75 INCH LAKE CO TRAINED SPOTTER
&&
MNThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 3:28 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 62 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.